Wednesday, October 8, 2008

'Roid Rash

A kind reader has asked about my workouts of late. The reason there have been no gym updates is because there has been no gym. In the last six weeks I have been hammered on and off with the flu and it's infinite variations and residues. As soon as I feel better and manage a few days at work and a gentle run, wham back it hits. I have spent more time off work in September than at work.

I appear to be keeping my Doctors BMW running as well. I find it quite annoying to visit the Doctor and they say "if you're not feeling better by the end of the week come back". So back I duly trot only to be charged full price again. Hello, I paid you on Monday and you didn't fix me, why should I pay again, and again, and again.

I have now been on a long course of antibiotics and a short course of steroids, a week on leave and I'm almost feeling better, though still constantly amazed at how much mucous the human body can produce.

Besides the sudden growth in facial hair, and the odd desire to scratch my balls, I seem to have developed a rash on my right shoulder from the steroids, which of course I am totally bereft about. I have a Big Night Out on Saturday and my new skimpy piece of pink deliciousness to wear so I don't want any nasty looking ick's on my shoulder, and the redness of it clashes with my tattoo. I think I may have to invest in some of those baby mitten things to sleep in.

I of course am just bursting to get back to the gym or go for a run. I have my new running shoes to test out but so far all they get to do is sleep with me at night while I whisper lovingly "not long now, not long". I broached the subject of a workout with friends on Sunday but ended up promising solemnly not to do anything at all until all the medications are finished. I thought they were going to tie me to the chair. (swoon)

Not long now, not long.

4 comments:

otter said...

steroids usually get rid of rashes, not give them, it might be the antibiotic..

unPC lesbian said...

Oy, don't ruin a goood story woman!!! Bloody scientists. Have since realised that it's just usual spring allergies...have now finished anti's and steroids, will see how it goes before throwing some loratadine down me gob.

little drummer boy said...

So does this mean any more action gym shots??. Seems we had a good run of them a while back, one in particular caused a bit of a stir as I recall.

unPC lesbian said...

Maybe, Maybe not......the new pink number is pretty hot so maybe I could get one of that....

 
Empty Nest. Design by Exotic Mommie. Illustraion By DaPino